# SDR AWXA9900448

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69144691
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED STR 15L STA 1040.  REMOVED DAMAGED PART PER SRM 51-40-02, FABRICATED REPLACEMENT PART FROM 7075T6 .032 QQA 250/134 R682523  IAW SRM 51-30-01, TREATED AND PRIMED REPLACEMENT PART IAW 51-20-01.  INSTALLED PART IAW SRM 51-40-02 RECOMMENDATION.
